Volume 4, Number 1
Previous Issue Next Issue

J. Comp. Math., 4 (1986), pp. 1-2.

Preview Full PDF 654 4297 Abstract

Guo-Fu Zhou

J. Comp. Math., 4 (1986), pp. 3-10.

Preview Full PDF 692 4232 Abstract

Lie-Heng Wang

J. Comp. Math., 4 (1986), pp. 11-20.

Preview Full PDF 683 4134 Abstract

Kai-Tai Li, Zhen Mei & Cheng-Dian Zhang

J. Comp. Math., 4 (1986), pp. 21-37.

Preview Full PDF 704 4088 Abstract

Long-An Ying

J. Comp. Math., 4 (1986), pp. 38-49.

Preview Full PDF 660 4099 Abstract

P. A. Raviart

J. Comp. Math., 4 (1986), pp. 50-61.

Preview Full PDF 681 4116 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 62-73.

Preview Full PDF 677 4165 Abstract

Guo-Rong Wang & Yong-Lin Chen

J. Comp. Math., 4 (1986), pp. 74-85.

Preview Full PDF 721 4218 Abstract

Guo-Ping Liang

J. Comp. Math., 4 (1986), pp. 86-99.

Preview Full PDF 709 4049 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard